Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Residuated lattices


Authors: Morgan Ward and R. P. Dilworth
Journal: Trans. Amer. Math. Soc. 45 (1939), 335-354
MSC: Primary 06B05; Secondary 06D05, 06E05
MathSciNet review: 1501995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06B05, 06D05, 06E05

Retrieve articles in all journals with MSC: 06B05, 06D05, 06E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501995-3
PII: S 0002-9947(1939)1501995-3
Article copyright: © Copyright 1939 American Mathematical Society